@article{,
	author          = {P.R. Herwig and Marijn J.H. Heule and P.M. van Lambalgen and H. van Maaren},
	title           = {A New Method to Construct Lower Bounds for Van der Waerden Numbers},
	journal         = {The Electronic Journal of Combinatorics},
	year            = {2007},
	month           = {January},
	volume          = {14},
	pages           = {1-18},
	issn            = {1077-8926},
	url             = {http://www.combinatorics.org/Volume_14/PDF/v14i1r6.pdf},
	project         = {SAT},
	group           = {ALG}
}